# SDR LR7A05044

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS401010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5315 CARGO COMPT RING SEGMENT FOUND NUMEROUS EXCESS HOLES AND PATCH REPAIR AT FS 752E LT CABIN; WL 140-200 & WL 200-265.  RING SEGMENT REPLACED IAW SMP583 CHP 51-60 & 51-70 FS 752E WL 146-200 & 200-265 LHS.
